# SDR COEA2012011112801

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53171509201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2: DAMAGE REPAIR COE:  MAJOR REPAIR:  IMPACT DAMAGE FROM GROUND SUPPORT STAND AND EXTREMELY WINDY CONDITIONS ON OUTER SKIN COMMON TO FR 8, STRINGER 11, DAMAGE TO PANELS LATERAL SKIN S53171501206 & LT LOWER SKIN S53172201210 & FRAME (8) S53171509201.  SUBMITTED REPAIR TO ATR FOR SRAS ON LEFT SIDE OF THE FUSELAGE/COCKPIT, DIRECTLY FORWARD OF THE DOCUMENT DOOR BETWEEN FRAMES 7 & 9 AND STRINGERS 9L AND 12L.
